Electronic Journal of Differential Equations (May 2013)

Periodic solutions for second order delay Duffing equation via critical point theory

  • Jingrui Zhang,
  • Yi Cheng,
  • Changqin Yuan

Journal volume & issue
Vol. 2013, no. 116,
pp. 1 – 11

Abstract

Read online

This article concerns the periodic problem of second order delay Duffing equation with cross resonance condition. Using critical point theory and homotopy methods, we obtain sufficient conditions for the existence of periodic solutions. Also, we present an example to illustrate our results.

Keywords